Note on the equivalence of Kuhn-Tucker complementarity conditions to an equation

Wierzbicki AP (1982). Note on the equivalence of Kuhn-Tucker complementarity conditions to an equation. Journal of Optimization Theory and Applications 37 (3): 401-405. DOI:10.1007/BF00935279.

Full text not available from this repository.

Abstract

This note presents a more general and simple proof with geometric interpretations of the equivalence of the complementarity problem to an equation (or a system of equations), given by Mangasarian in 1976. Although this fact has been used by the author and others in a different context, it is believed that it should be presented to a more general audience of optimization specialists.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 14 Apr 2016 13:31
Last Modified: 14 Apr 2016 13:31
URI: http://pure.iiasa.ac.at/12708

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313